# SDR NACA2025022800000

- Difficulty date: February 28, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,337 hours, 55,553 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RH HORIZONTAL STAB AT STA 98. REPAIRED PER EO 737-55-0017
